On domains with regular sections

Authors

  • Yu. B. Zelinskii

Abstract

We prove the generalized convexity of domains satisfying the condition of acyclicity of their sections by a certain continuously parametrized family of two-dimensional planes.

Published

25.10.2005

Issue

Section

Short communications

How to Cite

Zelinskii, Yu. B. “On Domains With Regular Sections”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 10, Oct. 2005, pp. 1420–1423, https://umj.imath.kiev.ua/index.php/umj/article/view/3696.